While in the ICU, you are called to your patient’s bedside because of the development of seizure…

While in the ICU, you are called to your patient’s bedside because of the development of seizure activity in a ventilator patient with nosocomial pneumonia. You review the situation including the medication record. The patient is currently receiving dopamine, one-half normal saline, imipenem/ cilastatin, tobramycin, lisinopril, clonidine patch, and famotidine. The laboratory test results from this morning show normal electrolytes, except for a mildly elevated creatinine of 2.4 that is chronic, and CBC shows an improving white blood count of 15,000. After stopping the acute seizure event, you determine the next step in preventing further seizures is a. Stop dopamine b. Stop clonidine c. Intravenous phenytoin d. Change antibiotic coverage e. CT of the head

id=”slidingDiv”>

“Order a similar paper and get 20% discount on your first order with us Use the following coupon “FIRST20”

 

Posted in Uncategorized